Vision Feels Stiff, Not Free And Feels Heavy?
Hello, let me introduce 21 year old Nico, I have minus eye disease in my two eyes (left 5, right 7). I want to ask about the discomfort in my eyes, my vision is very stiff, to see it is very stiff and limited, not free and heavy (not light). Are these symptoms including stroke in the eye? Is it because the blood flow or oxygen supply to my eye is not smooth so that my eyes lack nutrition or intake. For my point of view, not too far aside, for medical treatment, one example of what medical treatment can help cure the disease, thank you
Hello Nico, thank you for asking at HealthReplies.com.
Stroke is a condition that is defined as a disruption in blood supply to the brain either due to a blockage in the brain's blood vessels or due to a ruptured brain blood vessel that is characterized by impaired nerve function and this condition persists for more than 24 hours.
As the definition, a stroke cannot occur anywhere other than the brain, so the term "stroke" in the eye has never been known. It is true that a momentary loss of vision can be a symptom of a stroke, but the stroke still occurs in the brain, not the eyes.
Similarly, interference with blood flow and nutrition to the eye can indeed occur, but it is not called a stroke in the eye.
Complaints that you are experiencing at this time could be due to minus your growing eyes, amblyopia (lazy eye), visual field disorders, or partial detachment of the eye's retina.
To find out what conditions are causing your visual impairment, it is highly recommended that you check the complaint further with an ophthalmologist for an eye examination according to the location of the disorder. Regarding the therapy itself, will be adjusted by the doctor depending on the disorder found in your eyes.
At this time, there are no over-the-counter medicines that are recommended for you to take. There are also eye drops or eye ointments that are recommended for you to use. Keep using glasses that are right for you to help clarify your vision until further advice from your eye doctor.
I hope this helps.